# SDR USAA050111

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - SKIN, 4 INCH X 4 INCH AREA DELAMINATION; NR 5 SLAT IB END; REMOVED TOP SKIN, CORE, REPLACED CORE AND TOP SKIN IAW SRM 57-70-10. (K)
